Erratum to: Large-Amplitude Periodic Solutions for Differential Equations with Delayed Monotone Positive Feedback. (J Dyn Diff Equat, (2011), 23, (727-790), 10.1007/s10884-011-9225-2)

Krisztin, Tibor, Vas, Gabriella: Erratum to: Large-Amplitude Periodic Solutions for Differential Equations with Delayed Monotone Positive Feedback. (J Dyn Diff Equat, (2011), 23, (727-790), 10.1007/s10884-011-9225-2).
Journal of Dynamics and Differential Equations, 26 (2). pp. 401-403. ISSN 1040-7294 (2014)

[img]
Preview
Text
2602084.pdf - Published Version

Download (180kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Dynamics and Differential Equations
Date: 2014
Volume: 26
Number: 2
Page Range: pp. 401-403
ISSN: 1040-7294
Publisher: Springer New York
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2602084
DOI id: https://doi.org/10.1007/s10884-014-9364-3
Date Deposited: 2015. Jan. 21. 13:43
Last Modified: 2019. Mar. 23. 12:45
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4714
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year